# SDR CA020826004

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Make and model: Boeing 767338
- Aircraft time: 38,011 hours, 10,893 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Unit
- Part number: 2828001009
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT REQUIRES LARGE AMOUNTS OF RIGHT RUDDER TRIM IN ORDER TO FLY STRAIGHT 250 KTS RANGE REQUIRES 2.5 UNITS OF RT RUDDER TRIM. 300 - 325 KTS REQUIRES 3.5 UNITS.BOTH LT INBD AILERON PCUS REPLACED AND RIGGED AS PER AMM 27-11-48
